Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A fixed point theorem for plane continua


Author: Charles L. Hagopian
Journal: Bull. Amer. Math. Soc. 77 (1971), 351-354
MSC (1970): Primary 54H25, 57A05, 47H10, 55C20; Secondary 54F22
DOI: https://doi.org/10.1090/S0002-9904-1971-12690-3
Addendum to: A fixed point theorem for plane continua: Bull. Amer. Math. Soc., Volume 78, Number 2 (1972), 289--289
MathSciNet review: 0273591
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bell, On fixed point properties of plane continua, Trans. Amer. Math. Soc. 128 (1967), 539-548. MR 35 #4888. MR 214036
  • 2. K. Borsuk, Einige Sätze über stetige Streckenbilder, Fund. Math. 18 (1932), 198-213.
  • 3. F. B. Jones, A characterization of a semi-locally-connected plane continuum, Bull. Amer. Math. Soc. 53 (1947), 170-175. MR 8, 397. MR 19301
  • 4. R. L. Moore, Foundations of point set theory, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc. Providence, R. I., 1962. MR 150722

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H25, 57A05, 47H10, 55C20, 54F22

Retrieve articles in all journals with MSC (1970): 54H25, 57A05, 47H10, 55C20, 54F22


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12690-3

American Mathematical Society